# SDR MASA2009100100303

- Difficulty date: October 1, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 15,060 hours, 11,652 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 2638 SAT-CLT.  DECLARED EMERGENCY GOING INTO TO CLT FOR NR 3 HYDRAULIC LOW PRESSURE CAUTION MESSAGE.  MX REMOVED AND REPLACED RT MLG DOWNLOCK ACTUATOR SUPPLY LINE LEAK/OPS CHECK GOOD.
